# SDR FDEA201405291226

- Difficulty date: May 29, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 69,316 hours, 13,042 cycles
- System (JASC): 5751 · Ailerons
- Part: Bolt
- Condition: Pulled
- Location: Aileron Actuator
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING CONTROL CHECK,  NO GREEN BOX ON RT AILERON.  RETURNED TO GATE.  FOUND RT INBD AILERON DROPPED WITH HYD POWER ON,  FURTHER INSPECTION FOUND RT INBD ACTUATOR DETACHED FROM WING STRUCTURE, ALL FOUR BOLTS PULLED OUT FROM ACTUATOR.  REMOVED AND REPLACED RT INBD AILERON ACTUATOR IAW AMM 27-13-20-4.
